# SDR 95ZZZZ87

- Difficulty date: January 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N805DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46125
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Blown
- Location: Nr 2 Mlg
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 2 TIRE BLEW ON LANDING.  REMOVED AND REPLACED MAIN WHEEL ASSY, P/N 26014112, IAW MM 32-40-1.  OPS CHECK OK.
